February 6, 2014 at 1:49 am #308044
Aside from chemical drug infusions that help with RA, I would like to know if anyone has had natural infusions to help eliminate the infections and the joint pain of rheumatoid arthritis. Are there such infusions available?
Thanks members for your input!!
Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.February 6, 2014 at 2:43 am #371070
My son had a lot of IV treatments. He had a PICC line for 4 months.. with antibiotics delivered once or twice a day for Lyme.
During that time and for about a year and a half after he had herbal antiviral IVs, herbal and vitamin/mineral detox IVs, and probably most important of all, 25 chelation IVs. I think the real purpose of the chelation was to disrupt biofilm so that the antibiotics, antivirals, antifungals and antiparasitics could get to the bugs living in the biofilms.
I would have to look at his old records to find out exactly what he took, but I can pull them out if you want more details. I remember he definitely did something called Myers Cocktail.
MaryFebruary 6, 2014 at 3:18 am #371071
Thank you for the information. I’m glad your son is well now. I’ll look into the infusions and discuss them with my AP. Lyme disease would require different infusions I would think, but it’s good to know that they did work.
Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.March 1, 2014 at 11:53 am #371072AnonymousParticipant
what , antifungals, antivirals and anti-parasitic. was your son takingMarch 1, 2014 at 11:09 pm #371073
I’m going to try this from memory. About three months ago I packed up all his medical records from that 18 month period and put the box up high in a closet. We hate to see it. I did the same thing with the IV poll.
The doctor had him do parasite cleanses, he did quite a few. She’s and Integrative Medicine rhuematologist, so there were some out-of-the-box non-mainstream treatments.
He would do cycles of prescription meds, like 2 days this, 2 days that… for like 10 days. I think they were Biltricide, albendazole, melbendazole and there might have been others. Maybe Ivermectin, but I’m not sure. All the while, for months at a time, he was taking anti-parasitic supplements, Parastroy and Parastat twice a day.
Nystatin, almost the whole time he was in treatment. It only stays in the GI track, but it is good for keeping yeast and candida down when you’re on antibiotics.
Diflucan, to treat yeast, fungus– but he did that only for short periods. I think it is also part of an Antibiotic Protocal called the Marshall Protocol, but I’m not sure. On Diflucan you have to have regular Liver Enzyme tests… he never got an abnormal value.
He had tons of cold sores for many years, and he tested positive for HSV-VI and HSV-I so he was on Valcyte for some periods, and he’s been on Valtrex daily for about a year. He’ll probably go off soon, because the joint pain has been gone for so long, and the cold sores are down to less than one a month. He’ll go back to his dermatologist to manage the cold sores.
He also did lots of supplements to break down biofilms, reduce inflammation, and fight bacteria and viruses.
Hope this helps. You need to find a good AP rheumatologist or LLMD or Integrative Medicine doctor who agrees to do AP. If the doctors not Integrative, you could use one doctor for the AP and then go to a Naturapathic Doctor (if they are in your state) for advice on the supplements.
Hope this helps.March 3, 2014 at 6:54 pm #371074DragonSlayerParticipant
When I read Your post, I immediately thought of chelation and will add to marypart’s input only a little: I had about five infusions during a severe AS flare, and it helped knock it down considerably, and I am very much in favor of chelation in general.
JohnMarch 9, 2014 at 3:31 am #371075
Thank you for your response. I was under the impression chelation was for heart related problems. Interesting, I’ll ask my AP doctor about this.
Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.March 9, 2014 at 4:30 pm #371076
I think the purpose of the chelation was to break down biofilms so that the anti-infective meds could get to the bugs.
Also, my son tested positive for Lyme. He probably had it a long time before his arthritis attack. The immediate trigger for his arthritis was a bad gastroenteristis.
So he was treated for Lyme as well as other infections.March 9, 2014 at 10:12 pm #371077DragonSlayerParticipant
As You might already know, chelation implies an infusion of EDTA solution that helps remove heavy metals; it was the solution in ‘Minimata disease’ (mercury poisoning).
It is a rather sore point with my own experiences, because I did not disclose my use of this as I did not believe it was important, but one of our KA members had no improvement from dietary starch restriction, but great results fasting and it took him over a year to figure out that he had heavy-metal poisoning and after chelation the diet began working. I have no idea why, but this is an anecdotal observation.
RA and AS might be due to molecular mimicry and causes increased immunoglobulin production, and these immune components cause the damage but can be removed with the EDTA, just like heavy metals. But chelation (and all physicians using this know about it) must be done in conjunction with replacing trace minerals and important circulating vitamins (all water-soluble).
The connection with heart/circulatory system is the result of long-term studies one of the original Army physicians did on those individuals who were treated for Minimata disease (a large number of US troops in addition to local Japanese): He noticed that those who had been chelated lived much longer than average–the results were so statistically significant that he had all of his family and close friends chelated. Interesting a friend just purchased a home and I found books on this topic along with bags and needles; they had been chelating themselves, and lived quite long and productive lives (I cannot say whether there is any particular connection; they had books by Dr. Joel Wallach, Jack LaLanne and even Dr. Isadore Rosenfeld.
Well, the thing about chelation is that the explanation is that it removes arterial plaque, so can lower blood pressure by removing some arteriosclerosis. A friend has avoided a second heart bypass by getting chelated often, but a different person was bypassed at Loma Linda and did not need another one for ten years as their dietary instructions were to avoid fats and meats–regrettably the exact opposite of what we should do with AS!
Suppose that is a lot more than we were all wondering about chelation; sorry for the stream-of-consciousness thing.
JohnMarch 9, 2014 at 11:53 pm #371078PhilCParticipant
This is probably not exactly what you had in mind, but it’s definitely natural:
"Unthinking respect for authority is the greatest enemy of truth."
- Albert Einstein
You must be logged in to reply to this topic.